# SDR AALA20170113021

- Difficulty date: January 12, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 95,310 hours, 15,183 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Recessed
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN AT THE L1 DOOR IS UNSECURE DUE TO HOUSING RECESSED. SECURED EXIT SIGN IAW AMM 33-51-01. OPERATIONAL CHECK GOOD.
